• Published : 2008.03.31


In this paper, by using q-deformed bosonic p-adic integral, we give $\lambda$-Bernoulli numbers and polynomials, we prove Witt's type formula of $\lambda$-Bernoulli polynomials and Gauss multiplicative formula for $\lambda$-Bernoulli polynomials. By using derivative operator to the generating functions of $\lambda$-Bernoulli polynomials and generalized $\lambda$-Bernoulli numbers, we give Hurwitz type $\lambda$-zeta functions and Dirichlet's type $\lambda$-L-functions; which are interpolated $\lambda$-Bernoulli polynomials and generalized $\lambda$-Bernoulli numbers, respectively. We give generating function of $\lambda$-Bernoulli numbers with order r. By using Mellin transforms to their function, we prove relations between multiply zeta function and $\lambda$-Bernoulli polynomials and ordinary Bernoulli numbers of order r and $\lambda$-Bernoulli numbers, respectively. We also study on $\lambda$-Bernoulli numbers and polynomials in the space of locally constant. Moreover, we define $\lambda$-partial zeta function and interpolation function.


  1. E. W. Barnes, On the theory of the multiple gamma functions, Trans. Camb. Philos. Soc. 19 (1904), 374-425
  2. K. C. Garret and K. Hummel, A combinatorial proof of the sum of q-cubes, Electron. J. Combin. 11 (2004), no. 1, Research Paper 9
  3. K. Iwasawa, Lectures on p-adic L-function, Annals of Mathematics Studies, No. 74. Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972
  4. L. C. Jang and H. K. Pak, Non-Archimedean integration associated with q-Bernoulli numbers, Proc. Jangjeon Math. Soc. 5 (2002), no. 2, 125-129
  5. T. Kim, An analogue of Bernoulli numbers and their congruences, Rep. Fac. Sci. Engrg. Saga Univ. Math. 22 (1994), no. 2, 21-26
  6. T. Kim, On a q-analogue of the p-adic log gamma functions and related integrals, J. Number Theory 76 (1999), no. 2, 320-329
  7. T. Kim, q-Volkenborn integration, Russ. J. Math. Phys. 9 (2002), no. 3, 288-299
  8. T. Kim, An invariant p-adic integral associated with Daehee numbers, Integral Transforms Spec. Funct. 13 (2002), no. 1, 65-69
  9. T. Kim, On Euler-Barnes multiple zeta functions, Russ. J. Math. Phys. 10 (2003), no. 3, 261-267
  10. T. Kim, A note on multiple zeta functions, JP J. Algebra Number Theory Appl. 3 (2003), no. 3, 471-476
  11. T. Kim, Non-archimedean q-integrals associated with multiple Changhee q-Bernoulli Polynomials, Russ. J. Math. Phys. 10 (2003), no. 1, 91-98
  12. T. Kim, Remark on the multiple Bernoulli numbers, Proc. Jangjeon Math. Soc. 6 (2003), no. 2, 185-192
  13. T. Kim, Sums of powers of consecutive q-integers, Adv. Stud. Contemp. Math. (Kyungshang) 9 (2004), no. 1, 15-18
  14. T. Kim, Analytic continuation of multiple q-zeta functions and their values at negative integers, Russ. J. Math. Phys. 11 (2004), no. 1, 71-76
  15. T. Kim, A note on multiple Dirichlet's q-L-function, Adv. Stud. Contemp. Math. (Kyungshang) 11 (2005), no. 1, 57-60
  16. T. Kim, Power series and asymptotic series associated with the q-analog of the two-variable p-adic L-function, Russ. J. Math. Phys. 12 (2005), no. 2, 186-196
  17. T. Kim, Multiple p-adic L-function, Russ. J. Math. Phys. 13 (2006), 151-157
  18. T. Kim, A new approach to p-adic q-L-functions, Adv. Stud. Contemp. Math. (Kyungshang) 12 (2006), no. 1, 61-72
  19. T. Kim, On the analogs of Euler numbers and polynomials associated with p-adic q-integral on Zp at q = -1, J. Math. Anal. Appl. (2006), doi:10.1016/j.jmaa.2006.09.027
  20. T. Kim, A note on q-Bernoulli numbers and polynomials, J. Nonlinear Math. Phys. 13 (2006), 315-320
  21. T. Kim, L. C. Jang, S.-H. Rim, and H.-K. Pak, On the twisted q-zeta functions and q-Bernoulli polynomials, Far East J. Appl. Math. 13 (2003), no. 1, 13-21
  22. J. Satho, q-analogue of Riemann's ${\zeta}$-function and q-Euler numbers, J. Number Theory 31 (1989), no. 3, 346-362
  23. M. Schlosser, q-analogues of the sums of consecutive integers, squares, cubes, quarts and quints, Electron. J. Combin. 11 (2004), no. 1, Research Paper 71
  24. K. Shiratani and S. Yamamoto, On a p-adic interpolation function for the Euler numbers and its derivatives, Mem. Fac. Sci. Kyushu Univ. Ser. A 39 (1985), no. 1, 113-125
  25. Y. Simsek, Theorems on twisted L-functions and twisted Bernoulli numbers, Adv. Stud. Contemp. Math. 11 (2005), no. 2, 205-218
  26. Y. Simsek, Twisted (h, q)-Bernoulli numbers and polynomials related to (h, q)-zeta function and L-function, J. Math. Anal. Appl. 324 (2006), 790-804
  27. Y. Simsek, D. Kim, T. Kim, and S.-H. Rim, A note on the sums of powes of consecutive q-integers, J. Appl. Funct. Different Equat. 1 (2006), 63-70
  28. Y. Simsek and S. Yang, Transformation of four Titchmarsh-type infinite integrals and generalized Dedekind sums associated with Lambert series, Adv. Stud. Contemp. Math. (Kyungshang) 9 (2004), no. 2, 195-202
  29. H. M. Srivastava, T. Kim, and Y. Simsek, q-Bernoulli multiple q-zeta functions and basic L-series, Russ. J. Math. Phys. 12 (2005), no. 2, 241-268

Cited by

  1. On a class of generalized q-Bernoulli and q-Euler polynomials vol.2013, pp.1, 2013,
  2. p-Adic distribution of the unification of the Bernoulli, Euler and Genocchi polynomials vol.218, pp.3, 2011,
  3. New families of special numbers and polynomials arising from applications of p-adic q-integrals vol.2017, pp.1, 2017,
  4. A family of p-adic twisted interpolation functions associated with the modified Bernoulli numbers vol.216, pp.10, 2010,
  5. Notes on generalization of the Bernoulli type polynomials vol.218, pp.3, 2011,
  6. A unified presentation of the generating functions of the generalized Bernoulli, Euler and Genocchi polynomials vol.60, pp.10, 2010,
  7. Analysis of the p-adic q-Volkenborn integrals: An approach to generalized Apostol-type special numbers and polynomials and their applications vol.3, pp.1, 2016,
  8. A set of finite order differential equations for the Appell polynomials vol.259, 2014,
  9. On the von Staudt–Clausen's theorem related to q-Frobenius–Euler numbers vol.159, 2016,
  10. A unified presentation of three families of generalized Apostol type polynomials based upon the theory of the umbral calculus and the umbral algebra vol.133, pp.10, 2013,
  11. Higher-order Euler-type polynomials and their applications vol.2013, pp.1, 2013,
  12. On a class of q-Bernoulli and q-Euler polynomials vol.2013, pp.1, 2013,
  13. Applications on the Apostol-Daehee numbers and polynomials associated with special numbers, polynomials, and p-adic integrals vol.2016, pp.1, 2016,
  14. q-Bernstein polynomials related to q-Frobenius-Euler polynomials, l-functions, and q-Stirling numbers vol.35, pp.8, 2012,
  15. Values of twisted Barnes zeta functions at negative integers vol.20, pp.2, 2013,
  16. A New Class of Laguerre-based Generalized Apostol Polynomials vol.57, pp.1, 2016,
  17. q-Dirichlet type L-functions with weight α vol.2013, pp.1, 2013,
  18. Generating functions for generalized Stirling type numbers, Array type polynomials, Eulerian type polynomials and their applications vol.2013, pp.1, 2013,
  19. An Identity in Commutative Rings with Unity with Applications to Various Sums of Powers vol.2017, 2017,
  20. A unified presentation of certain meromorphic functions related to the families of the partial zeta type functions and the L-functions vol.219, pp.8, 2012,
  21. Construction of Fourier expansion of Apostol Frobenius–Euler polynomials and its applications vol.2018, pp.1, 2018,
  22. Formulas for Poisson–Charlier, Hermite, Milne-Thomson and other type polynomials by their generating functions and p-adic integral approach pp.1579-1505, 2018,
  23. Identities and recurrence relations of special numbers and polynomials of higher order by analysis of their generating functions vol.2018, pp.1, 2018,
  24. Construction method for generating functions of special numbers and polynomials arising from analysis of new operators pp.01704214, 2018,
  25. Identities associated with Milne–Thomson type polynomials and special numbers vol.2018, pp.1, 2018,
  26. Unified representation of the family of L-functions vol.2013, pp.1, 2013,
  27. Partial Hecke-type operators and their applications vol.2013, pp.1, 2013,
  28. On interpolation functions for the number of k-ary Lyndon words associated with the Apostol–Euler numbers and their applications vol.113, pp.1, 2019,